MathSciNet Relay Station
MathSciNet bibliographic data
MR2068343 (2005e:43013) 43A80 (46E35)
Romanovskiĭ, N. N. Integral representations and embedding theorems for functions defined on the Heisenberg groups ${\Bbb H}\sp n$. (Russian) Algebra i Analiz 16 (2004), no. 2, 82--119; translation in St. Petersburg Math. J. 16 (2005), no. 2, 349–375
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement